MAUDE Adverse Event Report: HAGER & MEISINGER GMBH INFINITY OCTAGON IMPLANT; DENTAL IMPLANT

HAGER & MEISINGER GMBH INFINITY OCTAGON IMPLANT; DENTAL IMPLANT
Model Number 503310BL
Medical Device Problem Codes Failure to Osseointegrate (1863); Osseointegration Problem (3003)
Health Effect - Clinical Codes Failure of Implant (1924); Swelling (2091)
Date of Event 10/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This implant loss suggests that the source of the problem was likely to stem from no osseointegration.Additionally, other factors that may have contributed to the implant failure includes bone condition, patient oral hygiene, overall health or behavior.Proper intended use of the implant is described in its instructions for use.Physical analysis cannot be performed.
 
Event or Problem Description
Bone quality at the time of implant failure type ii.Bleeding and swelling were reported.Time of loss in relation tot he implantation was before prosthetic restoration.Primary stability was achieved.Osseointegration was not achieved.Augmentation procedure was not performed at the time of surgery.

Brand Name
INFINITY OCTAGON IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
HAGER & MEISINGER GMBH
hansemannstrasse 10
neuss, D-414 68
GM  D-41468
MDR Report Key9335322
Report Number1287163-2019-52304
Device Sequence Number2243437
Product Code DZE
UDI-Device IdentifierE0HM503310BL1
UDI-PublicE0HM503310BL1
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K143539
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 11/15/2019
Report Date (Section F) 11/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number503310BL
Device Catalogue Number503310BL
Device Lot NumberB41500
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/13/2019
Event Location Other
Date Report to Manufacturer11/15/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/13/2019
Initial Report FDA Received Date11/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR